# SDR 07FDEA00287

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 65C80678107
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD O/W EMERG EXIT HATCH LOWER SEAL ANGLE FLANGE IS CORRODED ALONG MATERIAL SURFACE AND 3 FASTENER HOLES HAVE NO ED.  REPLACED LOWER SEAL ANGLE REF SRM 51-30-2 PG 1.
